The Annals of Mathematical Statistics

On Fundamental Systems of Probabilities of a Finite Number of Events

Kai Lai Chung

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 14, Number 2 (1943), 123-133.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731453

Digital Object Identifier
doi:10.1214/aoms/1177731453

Mathematical Reviews number (MathSciNet)
MR8651

Zentralblatt MATH identifier
0060.28311

JSTOR
links.jstor.org

Citation

Chung, Kai Lai. On Fundamental Systems of Probabilities of a Finite Number of Events. Ann. Math. Statist. 14 (1943), no. 2, 123--133. doi:10.1214/aoms/1177731453. https://projecteuclid.org/euclid.aoms/1177731453


Export citation